# SDR UF6A990510

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Part number: JD573J0040004
- Condition: Cracked
- Location: Ws 534.83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT FORWARD WING TIP END CAP HAS A CRACKED RIB ASSEMBLY.  MAINTENANCE REPAIRED DAMAGED AREA AND INSTALLED DOUBLER IAW BAE ATP SRM 51-60-04.  AREA WAS ALODINED AND PRIMED.  (M)
